| Model Number |
45-480405-L |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for evaluation.The root cause cannot be determined.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
Event or Problem Description
It was reported that the embolization coil detached unexpectedly in the microcatheter during positioning.The implant coil was placed in the intended treatment location.There was no reported patient injury or additional intervention.